Categories of Layered Semirings

Zur Izhakian, Manfred Knebusch, Louis Rowen

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

We generalize the constructions of layered domains? to layered semirings, in order to enrich the structure, and in particular to provide finite examples for applications in arithmetic. The layered category theory is extended accordingly, to cover noncancellative monoids, which are examined in their own right.
Original languageEnglish
Pages (from-to)1807-1836
Number of pages30
JournalCommunications in Algebra
Volume43
Issue number5
Early online date27 Feb 2015
DOIs
Publication statusPublished - 4 May 2015

Keywords

  • tropical algebra
  • tropical categories
  • tropical geometry
  • tropicalization
  • vaulations
  • valued monoids

Fingerprint Dive into the research topics of 'Categories of Layered Semirings'. Together they form a unique fingerprint.

  • Cite this